Since May of this year I have developed an unusal symptom which my family
doctor nor anyone else can explain. I work for a health council and no one
there has ever heard of it. There was a news feature sometime last year
about sweating on only one side of the body, but I can't for the life of me
remember what it was associated with.
Vitals: 50 year old, white female, heavy smoker (2 packs a day), menopausal,
taking Premarin .9MG, Provera 10MG, Prozac 20MG, Pamelor 50MG, and Prilosec
20MG. I used to have constant headaches and took 2 Excedrin every 4 hours,
but they have decreased to occasionally, about every six to ten hours.
Please this is really begining to get me worried. It happens when I do strenuous
work or am out in the heat for any length of time. The right side of my head
gets soaked, while the left side is perfectly dry. You can draw a line down
the middle of my face, one side is red and the other is white.
Got any ideas?
Dear E.L. Shaw,
"Anhidrosis" is the lack of sweating in a particular region of the skin. It is due to a disruption of the "post ganglionic sympathetic fibers" and is indicative of peripheral nerve disease. Boundaries can be mapped by certain sweat tests. Discuss these options with your doctor. If you are interested in getting an evaluation at CCF call, 1-800-CCF-CARE. Good Luck.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.